# SDR AALA20011463

- Difficulty date: July 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EN ROUTE MIA-JFK - EMERGENCY ESCAPE PATH LIGHTS CAME ON INTERMITTENTLY IN CABIN AND AT 1R DOOR.  AIR INTERRUPTED AND LANDED JFK WITHOUT INCIDENT.  RESEATED DISCONNECTED CONNECTOR AT ROW 17G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
